On a conjecture of Bannai and Ito: There are finitely many distance-regular graphs with degree 5, 6 or 7

Koolen, J. and Moulton, V. (2002) On a conjecture of Bannai and Ito: There are finitely many distance-regular graphs with degree 5, 6 or 7. European Journal of Combinatorics, 23 (8). pp. 987-1006. ISSN 0195-6698

Full text not available from this repository. (Request a copy)

Abstract

Bannai and Ito conjectured in a 1987 paper that there are finitely many distance-regular graphs with fixed degree that is greater than two. In a series of papers they showed that their conjecture held for distance-regular graphs with degrees 3 or 4. In this paper we prove that the Bannai–Ito conjecture holds for degrees 5–7.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:17
Last Modified: 24 Jul 2019 17:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/22436
DOI: 10.1006/eujc.2002.0609

Actions (login required)

View Item View Item